# SDR 96ZZZM403

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Missing Fastener
- Location: Bs 1343-1353
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND EXT FUSELAGE BETWEEN BS 1343-1353 BETWEEN STRINGER 8R-13R MISSING FASTENER, LOOSE FASTENERS, RUST ON WASHERS/FASTENERS, BUCKLED SKIN.  FABRICATED AND INSTALLED DOUBLER AS PER SRM 54-30-3 15 INCHES BY 10 INCHES 2024-T3 .063 AND INSTALLED PER SRM 51-30-2.
